# SDR SIMA200423907

- Difficulty date: August 20, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Part time: 8,518 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM BETWEEN FRAMES 33 AND 34 WAS FOUND CORRODED BEYOND SRM LIMITS.  PERFORMED CUT OUT OF THE DAMAGED AREA.  FABRICATED A FILLER, EXTERNAL ANGLE AND SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2004-145/3835 DATED AUGUST 18, 2004.  (M)
